MAUDE Adverse Event Report: BARD ACCESS SYSTEMS NAVARRE PERCUTANEOUS BILIARY DRAINAGE CATHETER WITH NITINOL, 8F LOCKING PIGTAIL; PATIENT CARE SUCTION APPARATUS

BARD ACCESS SYSTEMS NAVARRE PERCUTANEOUS BILIARY DRAINAGE CATHETER WITH NITINOL, 8F LOCKING PIGTAIL; PATIENT CARE SUCTION APPARATUS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of gfav3164 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that after checking with the nurse, the staff was preparing for a ptc procedure and attempted to thread the plastic stylet into the catheter.It was stated before she could thread the plastic stylet in, the hub of the stylet broke from the main body of the plastic stylet.Another new set had to be opened to complete the procedure.Original device was not used on the patient.

Brand Name
NAVARRE PERCUTANEOUS BILIARY DRAINAGE CATHETER WITH NITINOL, 8F LOCKING PIGTAIL
Common Device Name
PATIENT CARE SUCTION APPARATUS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6974786
Report Number3006260740-2017-01890
Device Sequence Number1975149
Product Code FGE
UDI-Device Identifier00801741036866
UDI-Public(01)00801741036866
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K955110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2019
Device Model NumberN/A
Device Catalogue NumberNBD8
Device Lot NumberGFAV3164
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1